Translator Disclaimer
2018 Numerical ranges of normal weighted composition operators on $\ell ^2(\mathbb N)$
Mitu Gupta, B.S. Komal
Rocky Mountain J. Math. 48(4): 1159-1169 (2018). DOI: 10.1216/RMJ-2018-48-4-1159

Abstract

In this paper, we obtain numerical ranges of normal weighted composition operators on $\ell ^{2}(\mathbb {N})$.

Citation

Download Citation

Mitu Gupta. B.S. Komal. "Numerical ranges of normal weighted composition operators on $\ell ^2(\mathbb N)$." Rocky Mountain J. Math. 48 (4) 1159 - 1169, 2018. https://doi.org/10.1216/RMJ-2018-48-4-1159

Information

Published: 2018
First available in Project Euclid: 30 September 2018

zbMATH: 06958773
MathSciNet: MR3859752
Digital Object Identifier: 10.1216/RMJ-2018-48-4-1159

Subjects:
Primary: 47B37
Secondary: 47A12

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • 2018
Back to Top